Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


not sure what to do or where to start
avatar
An_250207 posted:
am 48 yr old mother of 3 , wife of 25+ yrs, employed at the same company for 29 years. My youngest son has been diagnosed this year with Type 1 diabetes, husband has anxiety so bad it landed him in hospital with heart attack symptoms, I had 5cm cist in breast/ cancer scare and had surgery. Middle son getting ready to go to college and am stressed with cost. My work is changing with so much pressure for financial result in such a rough economy. Fear is constantly being ingrained in our everyday work of losing our job. I rely on this job for insurance etc. Without my income we will lose our home. I feel like my company is trying to get rid of me and they have been a huge part of my life. I think all this is effecting my health. My youngest son is now suffering academically at school and is a gifted and talented student. I have night sweats ,some chest pains but minimal, panic attacks, heart races,, things said to me are rehashed in my mind for motivation of why someone would come after me in a paranoid way. Im very defensive and trying to be careful about not making excuses. I don't trust any of my coworkers anymore and have thoughts going through my mind about things that have happened and making those things seem like it was geared to get rid of me. I have no energy, I don't want to even walk the dog anymore. I also constantly yawn , even why talking to folks at work or where ever, its uncontrollable and too often. I have talked to the dr. and i am now on prozac. I don't want to be. Doc said take one a day for 7 days then increase to 2 a day.. I cant do 2 a day.. i wont remember. its just too much,, i stopped jogging,, again no energy or desire.. My husband and my relationship is overall good but suffering on an intimate level,, i have no desire and he hasn't really either due to his problems. Now with his treatment and testosterone med increase , that's what he wants. Im tired.
Reply
 
avatar
Bobbie1717 responded:
Sounds as though you are really having too much on your plate at this time.
I understand about the job fear, I went through that about 16 years ago. The company I worked for filed bankruptcy and rumors were flying as to what was going to happen to our jobs. I lived in fear of losing my job of 16 years. When it all ended, I was let go along with alot of other employees. I had a nervous breakdown, attempted suicide and just totally lost it. I ended up in a great hospital with a great mental illness department. They truly were a good group there. I am still struggling everyday, just to get up and out of bed in the mornings. I allowed a doctor to give me an Electric Shock Treatment, and I have to say, I will never allow that again. It caused me to have some memory loss.
The one thing that I do know about this mess of a life I live, is that the only step I can take is to Have Faith In God. And that is what gets me through things. My Faith and My Medidcations are my strength. I do hope you can find a higher power and put your faith in Him. The more I attend church and learn Scripture, the better I feel. I wish you the very best, you and all members of your family. May God surely Bless you and show you there is a light at the end of the tunnel. You will find with your job, there are other jobs out there. sorry for rambling. I thought losing my job was the end of my life, and looking back, it was a new beginning for my life.


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Do not change your meds...Expert
without consulting your prescriber. I am very concerned with many, many posts where folks are dropping, lowering, changing their meds ... More
Was this Helpful?
102 of 140 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.